# SDR DALA2021010200003

- Difficulty date: January 1, 2021
- Submitted: January 2, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,277 hours, 38,976 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING ER/A 589238-14 REV A, PERMANENT REPAIR, FUSELAGE DENT SECT 43 STA 725 STR 24R.  CUT OUT DAMAGE TO SKIN, PER B757 SRM 53-00-01 REPAIR 28 STEP 4D (1) FIG 201.  CUT OUT DAMAGED STRINGER, PER B757 SRM 53-00-03 REPAIR 1 STEP 1 DETAIL II.  C/W HFEC SURFACE INSPECTION OF CUTOUT AREA, PER NDT PART 6 51-00-16, NO DEFECTS.  C/W HFEC OF FASTENER HOLES, PER NDT PART 6 51-00-16, NO DEFECTS NOTED (QC 4044).  C/W HFEC OF STRINGER AT CUTOUT AREA, PER NDT PART 6 51-00- 01, NO DEFECTS FOUND (QC4044).  FABRICATED SKIN FILLER, PER B757 SRM 53-00-01 REPAIR 28 STEP 4 H.  FABRICATED REPAIR PARTS FOR STR 24R, PER B757 SRM 53-00-03 REPAIR 1 FIG 201 THRU STEP 3.  INSTALLED STR 24R REPAIR PARTS.  TREAT AND PRIMER PAINT DOUBLER AND FILLER, REF B757 AMM 53-00-03-2R-1 REPAIR INSTRUCTIONS 7-9.  INSTALLED STRINGER SPLICES AND REPAIR DOUBLER, PER ER/A 589255-14 REV ORIG.
